Hydroquinone 4% skin bleaching side effects?

I have started using hydroquinone 4% to lighten my skin. I did a small test patch on my face and there was no discomfort however I have know started to get small red dots/spots under the skin all over my face is that something that may go away over time as I use the cream? Is there a way to apply it that is less harmful maybe mixed with something else? I am of Asian (indian/pakistani) ethnicity and have a light brown complexion. Also can hydroquinone help treat mild rosacea? Thank you

Doctor Answers 1

Hydroquinone skin lightening

Hydroquinone treatment should never be undertaken without medical supervision. There are also unfortunately a number of unlicensed and unregulated products on the internet that I see a number of complications from. Hydroquinone will not help rosacea. Please go back to the doctor who prescribed your Hydroquinone. Without a picture I can not advise.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.